On rings of integers generated by their units

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)167-182
JournalThe bulletin of the London Mathematical Society
Volume44
DOIs
Publication statusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

On rings of integers generated by their units. / Frei, Christopher.

In: The bulletin of the London Mathematical Society, Vol. 44, 2012, p. 167-182.

Research output: Contribution to journalArticleResearchpeer-review

@article{f0cba3fd6d484ec7a6de703eb2496949,
title = "On rings of integers generated by their units",
author = "Christopher Frei",
year = "2012",
doi = "10.1112/blms/bdr089",
language = "English",
volume = "44",
pages = "167--182",
journal = "The bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - On rings of integers generated by their units

AU - Frei, Christopher

PY - 2012

Y1 - 2012

U2 - 10.1112/blms/bdr089

DO - 10.1112/blms/bdr089

M3 - Article

VL - 44

SP - 167

EP - 182

JO - The bulletin of the London Mathematical Society

JF - The bulletin of the London Mathematical Society

SN - 0024-6093

ER -